# SDR YENA20091218174

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 1,295 hours, 749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001832
- Condition: Discharged
- Location: Cabin
- Part time: 9,918 hours, 6,130 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER FLT JB1068 AUS-JFK DURING ROUTINE MAINTENANCE CHECK FOUND LEFT AFT DOOR EMERGENCY LIGHT PANEL WILL NOT ILLUMINATE.  FOUND EMERGENCY BATTERY TO BE AT FAULT, REMOVED AND REPLACED BATTERY IAW AMM 33-50-01, OPS CHECK GOOD.
